Hyponormality of Toeplitz Operators on Symmetric-type Circulant Trigonometric Polynomial Symbols: An Extremal Case
DOI:
https://doi.org/10.26713/cma.v15i3.2891Keywords:
Toeplitz operators, Hyponormal operators, Circulant trigonometric polynomials, Symmetric-type trigonometric polynomialsAbstract
In this paper, we give some necessary and sufficient conditions to determine the hyponormality of Toeplitz operators on symmetric-type circulant trigonometric polynomial symbols in Hardy-Hilbert spaces of analytic functions considering an extremal case.
Downloads
References
C. C. Cowen, Hyponormality of Toeplitz operators, Proceedings of the American Mathematical Society 103(3) (1988), 809 – 812, DOI: 10.1090/S0002-9939-1988-0947663-4.
Z. Cuckovic, and R.E. Curto, A new necessary condition for the hyponormality of Toeplitz operators on the Bergman space, Journal of Operator Theory 79(2) (2018), 287 – 300, URL: https://www.theta.ro/jot/archive/2018-079-002/2018-079-002-002.html.
D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Transactions of the American Mathematical Society 348(10) (1996), 4153 – 4174, DOI: 10.1090/S0002-9947-96-01683-2.
D. R. Farenick and W. Y. Lee, On hyponormal Toeplitz operators with polynomial and circulant-type symbols, Integral Equations and Operator Theory 29 (1997), 202 – 210, DOI: 10.1007/BF01191430.
M. Fleeman and C. Liaw, Hyponormal Toeplitz operators with non-harmonic Symbol acting on the Bergman space, Operators and Matrices 13(1) (2019), 61 – 83, DOI: 10.7153/oam-2019-13-04.
A. Gupta and A. Aggarwal, Hyponormality of the sum of Toeplitz operators with non-harmonic symbol on the Fock space, Operators and Matrices 18 (2024), 147 – 162, DOI: 10.7153/oam-2024-18-10.
M. Hazarika and A. Phukon, On hyponormality of trigonometric Toeplitz operators, International Journal of Functional Analysis, Operator Theory and Applications 3(2) (2011), 163 – 189, URL: http://www.pphmj.com/abstract/6382.htm.
I. H. Kim and W. Y. Lee, On hyponormal toeplitz operators with polynomial and symmetric-type symbols, Integral Equations and Operator Theory 32 (1998), 216 – 233, DOI: 10.1007/BF01196519.
S. Kim, E. Ko, J. E. Lee and J. Lee, H-Toeplitz operators on the function spaces, Monatshefte für Mathematik 205 (2024), 757 – 786, DOI: 10.1007/s00605-024-01985-9.
T. Le and B. Simanek, Hyponormal Toeplitz operators on weighted Bergman spaces, Integral Transforms and Special Functions 32(5-8) (2021), 560 – 567, DOI: 10.1080/10652469.2020.1751153.
R. A. Martínez-Avendaño and P. Rosenthal, An Introduction to Operators on the Hardy-Hilbert Space, Graduate Texts in Mathematics series, Volume 237, Springer, New York, xii + 220 pages (2007), DOI: 10.1007/978-0-387-48578-2.
T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Transactions of the American Mathematical Society 338 (1993), 753 – 767, DOI: 10.1090/S0002-9947-1993-1162103-7.
A. Phukon, On hyponormal Toeplitz operators with trigonometric polynomial symbols, Communications in Mathematics and Applications 6(2) (2015), 49 – 54, DOI: 10.26713/cma.v6i2.317.
H. Sadraoui, M. Garayev and H. Guediri, On hyponormality of Toeplitz operators, Rocky Mountain Journal of Mathematics 51(5) (2021), 1821 – 1831, DOI: 10.1216/rmj.2021.51.1821.
B. Simanek, Hyponormal Toeplitz operators with non-harmonic algebraic symbol, Analysis and Mathematical Physics 9 (2019), 1613 – 1626, DOI: 10.1007/s13324-018-00279-2.
K. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations and Operator Theory 21 (1995), 376 – 381, DOI: 10.1007/BF01299971.
Downloads
Published
How to Cite
Issue
Section
License
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a CCAL that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work.